# SDR CA121207006

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rod
- Part number: 1799591
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE ASSY, RUDDER TRIMMER CONTROL, PN: 89H1062-19, SN: H356 FAILED ON PRE DISASSEMBLY TEST.  VALVE ACTUATED 2-3 TIMES AND THEN VALVE, PRIMARY SLIDE ASSY PN: 179828-4 WOULD NOT RETURN TO FULL EXTENDED POSITION CAUSING STEM, SECONDARY SLIDE PN: 179829-2 TO LOCK IN A FULLY ACTUATED POSITION.  TROUBLESHOOTING REVEALED STOP, ROD PN: 179959-1 HAD FAILED.  STOP PN: 179959-1 WAS FOUND IN 2 PIECES.
